Avelox Tendon Rupture, Detox Program, Naturopath, Tendons, Antibiotics
About Mid February I went in to the Redi-Med with what I knew was pneumonia, and it was...I was prescribed Avelox for a 10 day treatment. I immediately noticed improvement and was impressed at how powerful this drug was. Last time I had pneumonia it took ... more »
About Mid February I went in to the Redi-Med with what I knew was pneumonia, and it was...I was prescribed Avelox for a 10 day treatment. I immediately noticed improvement and was impressed at how powerful this drug was. Last time I had pneumonia it took forever to recover. on about day 7 I noticed a slight twitch in my finger 2-3 times a day. Thought nothing of it. On about the 9th day my legs where so cramped up that I begged my wife to pull them from their sockets. Nothing I could do could stretch them out. I read the side effects of the Avelox and saw the precaution for tendon issues so I figured it all had to be tendon related. I finished the coarse of pills and felt great. I still had a finger spasm though. About 5 days after my last pill I started to have small anxiety attacks. I am a easy going person no history of depression or anything of that nature and all of a sudden I panicked and felt like I could not do things fast enough and my body could not keep up with my mind. I stepped outside at work and failed my arms all around as though they where dough. Still during this time my index finger was twitching on and off. It’s now been about a month and my finger is still twitching about 100 times a day. the anxiety is pretty much gone but I do become instantly winded on occasion. I am 25 and could not figure out where this finger spasm came from. My dad was diagnosed with Parkinson’s, But I am only 25 and parkinsonism tremors are "pill rolling" and more consistent at rest. Mine is like a sudden twitch every now and again no consistency to it. After doing some research I regret taking Avelox, it sounds as though I was poisoned. I thought at first all the posts are from crazy paranoid people how could an antibiotic do this. I found thousands of reports and proof to these claims. I believe that AVELOX is a poison. Take it only as a last result. I set up a Doctors appointment for my finger for later this week hopefully he knows that it could be a side effect from the Avelox. I just wonder how long the twitching and spontaneous shortness of breath will last.